# SDR 702DK

- Difficulty date: November 13, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N702DK
- Make and model: Beech C90A
- Aircraft serial: LJ1259
- Aircraft time: 4,116 hours, 4,022 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 6226523008
- Part serial: 8305
- Condition: Faulty
- Location: Transponder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH NR 1 AND NR 2 TRANSPONDER DISPLAYS WENT OUT DURING FLIGHT ATC REPORTED TRANSPONDER FAULTS. AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT INCIDENT.  FAILURES TROUBLESHOT TO FAULTY TRANSPONDER CONTROL HEAD.
